# SDR 4DPA2023020100001

- Difficulty date: February 1, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 47,412 hours, 36,827 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Valve
- Part number: 32158861
- Part serial: 675
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED BLEED 2 VALVE CLOSED AND THE ICE PROTECTION FAILED ON THE FLIGHT FROM ORLANDO TO MIAMI SEE ATTACHED PICTURE AND DECIDED TO RETURN TO MCO. CORR ACTION- MX TROUBLESHOT TO BAD ENGINE 2 BLEED VALVE. R&R'D #2 ENG BLEED VALVE OPS TEST GOOD.
